RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 2, Pages 5–6 (Mi intf11)  

This article is cited in 11 scientific papers (total in 12 papers)

General ergodic theory of transformation groups with invariant measure: Preface. Contents

Ya. G. Sinai


Full text: PDF file (263 kB)

UDC: 517.987+519.218.84

Citation: Ya. G. Sinai, “General ergodic theory of transformation groups with invariant measure: Preface. Contents”, Dynamical systems – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2, VINITI, Moscow, 1985, 5–6

Citation in format AMSBIB
\Bibitem{Sin85}
\by Ya.~G.~Sinai
\paper General ergodic theory of transformation groups with invariant measure: Preface. Contents
\inbook Dynamical systems~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 2
\pages 5--6
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf11}


Linking options:
  • http://mi.mathnet.ru/eng/intf11
  • http://mi.mathnet.ru/eng/intf/v2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. D. Latushkin, A. M. Stepin, “Weighted translation operators and linear extensions of dynamical systems”, Russian Math. Surveys, 46:2 (1991), 95–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. G. Malinetskii, G. Z. Tsertsvadze, “The investigation of the Lyapunov spectrum of the Kuramoto–Tsuzuki equation”, Comput. Math. Math. Phys., 33:7 (1993), 919–927  mathnet  mathscinet  zmath  isi
    3. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    4. N. G. Moshchevitin, “Distribution of values of linear functions and asymptotic behavior of trajectories of some dynamical systems”, Math. Notes, 58:3 (1995), 948–959  mathnet  crossref  mathscinet  zmath  isi
    5. V. V. Ryzhikov, “Cohomology Relation for Cocycles that Correspond to Ergodic Skew Products”, Funct. Anal. Appl., 30:1 (1996), 64–66  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. O. N. Ageev, “The spectral multiplicity function and geometric representations of interval exchange transformations”, Sb. Math., 190:1 (1999), 1–28  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. O. N. Ageev, “On the spectral multiplicity function for dynamical systems”, Math. Notes, 65:4 (1999), 516–519  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. N. I. Sandu, “On the Bruck–Slaby theorem for commutative Moufang loops”, Math. Notes, 66:2 (1999), 217–222  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. V. Ryzhikov, “Rokhlin's Multiple Mixing Problem in the Class of Positive Local Rank Actions”, Funct. Anal. Appl., 34:1 (2000), 73–75  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. N. I. Sandu, “Infinite Independent Systems of Identities of an Associative Algebra over an Infinite Field of Characteristic Two”, Math. Notes, 74:4 (2003), 569–577  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
    12. V. V. Vedenyapin, S. Z. Adzhiev, “Entropy in the sense of Boltzmann and Poincaré”, Russian Math. Surveys, 69:6 (2014), 995–1029  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:521
    Full text:234

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019